| Model Number |
MT22430-BLU |
| Medical Device Problem Code |
Device Displays Incorrect Message (2591)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/08/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
Dexcom was made aware on (b)(4) 2017, that on (b)(6) 2017, the receiver displayed an err46.No additional patient or event information is available.No product was returned for evaluation.The complaint could not be confirmed.A root cause could not be determined.